# SDR C2XA01TY031

- Difficulty date: March 5, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 3,835 hours, 2,620 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: 980470019
- Part serial: 4578
- Condition: Failed
- Location: Empenage
- Part time: 3,835 hours, 2,620 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULE INSPECTION THE FLIGHT DATA RECORDER FAILED FUNCTIONAL CHECKS, REFER TO CONTINENTAL EXPRESS TASK CARD 31-31-00-720-001-A00.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT DATA RECORDER IAW EMB-145 MM 31-31-01, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF SCHEDULED INSPECTION.
